# SDR SWIA202157763

- Difficulty date: March 8, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7 S18-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.319.70 FRAME SECTION FROM STGR18LTO STGR21L IS CORRODED.     (C-CHECK RO 4/22/2021)    REMOVED AND INSTALLED NEW FRAME SECTION FS319.70 FROM STGR18L TO STGR21L REF-CRJ-700 SRM 51-42-06-001-001 A01, SRM 51-42-21-001-001 A01 AND DWG SH670-31810 REV Y. LEAK CHECK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
